# SDR AALA201511099001

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 55,848 hours, 23,539 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 3843
- Condition: Defective
- Location: E&E Bay
- Part time: 44,524 hours, 25,778 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

VENT EXTRACT FAULT ON SHORT FINAL, AE 2 CB POPPED, ELEC SMELLS NOTED.  REPLACED AVIONICS FAN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-26-51-000-001-A.
